advertisement
Question
Posted by: July | 2004/01/02

Heavy periods

Hi doc

Ive looked at the archive but Im still not sure, Im 24, have been on dianne for 2 years and 6 months for my skin. I have been off it for 7 months to try and lose weight. Im 20kg overweight. The first 3 months my period was very heavy for 3 days but lasted 12-14 days. For the last four months its seven days with the first day very light and the 2-4 day very heavy and clotty. (I have to change the lilets for very heavy flow every 2 hours.)And the last days very light. Will this go away or do I need to see my gp. My skin is also looking terrible!!

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods are heavier off the Pill. However, yours seem excessive. You should see a gynaecologist to check that there is no underlying problem causing the heavy periods. If not, it may be worth going back on the Pill. 20 kg of weight would not be due to the Pill. You should join a program such as Weighwatchers to help you shed this weight.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement